# SDR AWXA9900417

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE LINE, EMERGENCY LIGHTING ROW 5 EMERGENCY LIGHT INOP.  REPAIRED WIRES AT SEAT TO TRACK CONNECTION, OPS CK NORMAL.
